On degree of approximation of a class of functions by means of Fourier series

Holland, Anthony Stanley Bassett and Sahney, Badri Narayan and Sidon, Jean: On degree of approximation of a class of functions by means of Fourier series. Acta scientiarum mathematicarum, (38) 1-2. pp. 69-72. (1976)

[img] Cikk, tanulmány, mű
math_038_fasc_001_002_069-072.pdf

Download (822kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 1-2
Page Range: pp. 69-72
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 71-72.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14557

Actions (login required)

View Item View Item